Estimate of polynomial approximations of bounded functions with weight
Daghestan Electronic Mathematical Reports, no. 2 (2014), pp. 38-44
Cet article a éte moissonné depuis la source Math-Net.Ru
The open problem about the structural characteristic of bounded functions is solved for estimate of their best polynomial approximations in the metric of bounded sign-sensitive weight.
Keywords:
sign-sensitive weight, bounded functions.
Mots-clés : polynomial approximations
Mots-clés : polynomial approximations
@article{DEMR_2014_2_a2,
author = {A.-R. K. Ramazanov},
title = {Estimate of polynomial approximations of bounded functions with weight},
journal = {Daghestan Electronic Mathematical Reports},
pages = {38--44},
year = {2014},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DEMR_2014_2_a2/}
}
A.-R. K. Ramazanov. Estimate of polynomial approximations of bounded functions with weight. Daghestan Electronic Mathematical Reports, no. 2 (2014), pp. 38-44. http://geodesic.mathdoc.fr/item/DEMR_2014_2_a2/
[1] Dolzhenko E.P., Sevastyanov E.A., “Approksimatsii so znakochuvstvitelnym vesom (teoremy suschestvovaniya i edinstvennosti)”, Izv.RAN. Ser. matem., 62:6 (1998), 59–102 | DOI | MR | Zbl
[2] Dolzhenko E.P., Sevastyanov E.A., “Approksimatsii so znakochuvstvitelnym vesom (ustoichivost, prilozheniya k teorii uzhei i khausdorfovym approksimatsiyam)”, Izv. RAN. Ser. matem., 63:3 (1999), 77–118 | DOI | MR | Zbl
[3] Ramazanov A.-R.K., “O pryamykh i obratnykh teoremakh teorii approksimatsiiv metrike znakochuvstvitelnogo vesa”, Analysis Mathematica, 21:4 (1995), 191–212 | Zbl
[4] Ramazanov A.-R.K., “Metod malogo parametra dlya znakochuvstvitelnykh approksimatsii”, Analysis Mathematica, 28 (2002), 205–230 | DOI | Zbl